A. Ranjbari

Search this author in Google Scholar


Articles: 2

Some results on the uniform boundedness theorem in locally convex cones

Asghar Ranjbari, Husain Saiflu

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 4, 361-368

Walter Roth studied one form of the uniform boundedness theorem in \cite{Rot98}. We investigate some other versions of the uniform boundedness theorem for barreled and upper-barreled locally convex cones. Finally, we show some applications of this theorem.

A locally convex quotient cone

Asghar Ranjbari, Husain Saiflu

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 3, 281-285

We define a quotient locally convex cone and verify some topological properties of it. We show that the extra conditions are necessary.


All Issues